# SDR CA121013001

- Difficulty date: October 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10357426
- Condition: Cracked
- Location: Magneto
- Part time: 464 hours
- Component: Magneto, Teledynethrm, BL600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLOCK FOUND CRACKED WHERE THE BUSHING IS IN THE BLOCK.
